Article citationsMore>>

B. R. Ikehata, Y. Miataka and Y. Nakatake, “Decay Estimates of Solutions of Dissipative Wave Equations in Rn with Lower Power Nonlinearities,” Journal of the Mathematical Society of Japan, Vol. 56, No. 2, 2004, pp. 365- 373.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.